Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes difficulty in urinating after a laminectomy?

My sister had a laminectomy yesterday. During the night she had to void, but was not able to. Because of the large amount of fluids given during the surgery, she had to be catheterized. The nurse told her she had a lot of blisters around her meatus and the apparently they were in the urethra also. The only different meds she was taking prior to surgery was Oxycodone with Acetaminophen, Ketorolac, Nortriptyline, and some OTC potassium due to sever leg cramps. Could any of these meds have caused these blisters? Thank you for any suggestions you have. Am I supposed to pay for the answer?
Fri, 29 Jun 2018
Report Abuse
Pathologist and Microbiologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

The drugs mentioned by you are not likely to cause blisters. I suggest you to consult a dermatologist and venerologist for clinical assessment and thus management.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

yes hello, I can climax but cannot ejaculate. I recently had a laminectomy procedure and after the catheter was removed I was ok. one day after...